# SDR UIEA2022022600176

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 95,894 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bracket
- Part number: 1536M60G14
- Part serial: NSN
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG#1 HPT ACTIVE CLEARANCE CONTROL MANIFOLD WITH BRACKET BROKEN BETWEEN 3 HRS(  MANIFOLD REPLACED  )
